MAUDE Adverse Event Report: ACCUCHEK TENDERLINK; AC TENDERLINK I 13/60 10PCS.

ACCUCHEK TENDERLINK; AC TENDERLINK I 13/60 10PCS.
Lot Number 5376470
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in poland.The patient's father reported that his child's infusion set's soft cannula melted (it was softer) and it was bent when he took it out.He thinks that this issue occurred due to the weather (35 degrees).No further information was available.

Brand Name
ACCUCHEK TENDERLINK
Common Device Name
AC TENDERLINK I 13/60 10PCS.
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key17884204
Report Number3003442380-2023-00352
Device Sequence Number20720800
Product Code FPA
UDI-Device Identifier05705244008502
UDI-Public05705244008502
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/01/2024
Device Lot Number5376470
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Initial Report FDA Received Date10/06/2023
Patient Sequence Number1
Patient SexUnknown